# SDR SRAA961049

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO COMPARTMENT FLOOR PANEL SUPPORT BEAM AT FS 275, LBL 40  HAS CORROSION AT FORWARD  AND AFT SIDE BEYOND LIMITS.  CUT OUT CORRODED SECTION, FABRICATED AND INSTALLED L-ANGLE AND STRAP IAW LAC SRM CHAPTER 51-140-22 AND 51-70-1.
